English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Subgroups generated by rational functions in finite fields

MPS-Authors
/persons/resource/persons236203

Shparlinski,  Igor E.
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

Gomes-Perez_Subgroups_oa_2015.pdf
(Any fulltext), 175KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Gómez-Pérez, D., & Shparlinski, I. E. (2015). Subgroups generated by rational functions in finite fields. Monatshefte für Mathematik, 176(2), 241-253. doi:10.1007/s00605-014-0697-0.


Cite as: http://hdl.handle.net/21.11116/0000-0004-13E4-5
Abstract
There is no abstract available